# SDR DALA13024553136

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT BLANKING PLATE CORRODED 4" X 4" NO ESTABLISHED LIMITS.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED DIMENSIONS L=4.0", W=4.0", D=0.006".  NO ESTABLISHED LIMITS IN SRM 53-02-00.  REPLACED AND TO BE INSTALLED ON WO 2500-6602.
